Show simple item record

AuthorBruhn, Henningdc.contributor.author
AuthorCharbit, Pierredc.contributor.author
AuthorSchaudt, Oliverdc.contributor.author
AuthorTelle, Jan Arnedc.contributor.author
Date of accession2020-02-28T08:31:37Zdc.date.accessioned
Available in OPARU since2020-02-28T08:31:37Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordLATTICESdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleThe graph formulation of the union-closed sets conjecturedc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.ejc.2014.08.030dc.identifier.doiExternal
Source - Title of sourceEuropean Journal of Combinatoricssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume43source.volume
Source - Year2015source.year
Source - From page210source.fromPage
Source - To page219source.toPage
Source - ISSN0195-6698source.identifier.issn
Source - eISSN1095-9971source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000345811500014uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record